Show simple item record

dc.contributor.authorWOHLEVER, JAMES R.
dc.date.accessioned2018-07-12T17:56:02Z
dc.date.available2018-07-12T17:56:02Z
dc.date.issued1974
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 35-10, Section: B, page: 5000.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7509052
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2246
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleHERGLOTZ OPERATORS ON HILBERT SPACE
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record